# SDR 05FDEA04296

- Difficulty date: December 14, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 38,618 hours, 10,596 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77761
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT STATION 1561 TO STA 1581 LONGERON 48 LEFT HAND FOUND CORRODED.  CTR CARGO COMPARTMENT STATION 1561 TO STA 1581 LONGERON 48 LT REPAIR CARRIED OUT AS PER SRM 53-10-00 FIG 2 VOL I .  REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
